# SDR AALA20151127002

- Difficulty date: November 27, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 18,903 hours, 7,343 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5306
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB 3 VERTICAL STIFFENER AFT CRACKED AT LOWER FLANGE OF STATION 129.5.  PERFORMED SRM REPAIR 55-10-09-2R-4 & EA 256174.
